Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Okay so prior to taking Accutane I'd only have one or two really stubborn pimples and that was it. After finishing Accutane my face looks like this. I know it's nasty, that's why I'm hoping for some advice or someone else this has happened to or what anyone even thinks this is? It's like a gazillion bumps with a few big ones. You can really only notice it in sunlight and at certain angles. I went to my derm and he prescribed me stuff but it isn't working at all. Help!? 

20160630_194122.jpg

Share this post


Link to post
Share on other sites

How long ago did you finish accutane and what was the length and dose of your treatment? Also, do those bumps come and go? They look just like tiny pimples to me.

Share this post


Link to post
Share on other sites

@prayingforcure I think I did about a 5 month course 80 mg a day. It's been about 6 months and these showed up 3 months ago and have been constant. I just don't get it because my skin was NEVER like this BEFORE Accutane.

Share this post


Link to post
Share on other sites

I have very similar skin to this and I have no idea how to treat it. Mines started from a topical retinoid. What did your dermatologist give you for this? Did they just come out of the blue?
I suggest looking up "facial keratosis pilaris" and "pityrosporum folliculitus" and see if you feel there are any similarities there. 

 

Share this post


Link to post
Share on other sites

Yepp came out of nowhere after Accutane and I extensively looked up keratosis pilaris. I'm pretty sure that's what it is. He gave me an internal and external antibiotic and then a cream for eczema/keratosis. Hasn't helped at all. I'm sooo mad. Took Accutane to get rid of acne and it gave me this, which is worse cause it won't go away.

Share this post


Link to post
Share on other sites

Just found out i was able to get rid most of it or somewhat flatten them down by using lac hydrin5 lotion n the morning and paula bha 2% liquid in the evening. When i woke up today, i was amazed at the result.
 

Edited by moomoocow

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×